# SDR REXA2018012300095

- Difficulty date: January 23, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 23,765 hours, 16,645 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A STEERING INOPERATIVE CAUTION MESSAGE DISPLAYED.  A VIBRATION FELT IN NOSE.  AFTER APPROXIMATELY 20 SECONDS, A GEAR DISAGREE WARNING MESSAGE.  FOLLOWED  QRH.  VIBRATION FELT UNTIL GEAR HANDLE WAS PUT DOWN & HYD PUMP 3B TURNED ON VIA QRH CHECKLIST.  NOSE GEAR CONTINUED TO CYCLE, MAINS CYCLED BETWEEN UP AND TRANSITION,  NOSE GEAR NEVER RETRACTED.  NOTED NLG STRUT FLAT,  SERVICED NLG STRUT IAW 900-12-710-700.  THE MLG EXTENDED FOUR TIMES IAW 32-30-00. OPS OK.
